# SDR YENA2020120700565

- Difficulty date: December 1, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 391,777 hours, 25,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 2214
- Condition: Failed
- Location: Emergency Lights
- Part time: 37,715 hours, 24,256 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 932, IAH-BOS.  EMERGENCY LIGHT AT CEILING PANEL 11 INOPERABLE.  R & R EMERGENCY LIGHT POWER UNIT NR 6, IAW AMM 33-50-01.  OPERATIONS CHECK GOOD.  A/C OK FOR SERVICE.
